Random Galois extensions of Hilbertian fields
Journal de théorie des nombres de Bordeaux, Volume 25 (2013) no. 1, p. 31-42

Let L be a Galois extension of a countable Hilbertian field K. Although L need not be Hilbertian, we prove that an abundance of large Galois subextensions of L/K are.

Soit L une extension galoisienne d’un corps K hilbertien et dénombrable. Bien que L ne soit pas nécessairement hilbertien, nous montrons qu’il existe beaucoup de grandes sous-extensions de L/K qui le sont.

@article{JTNB_2013__25_1_31_0,
     author = {Bary-Soroker, Lior and Fehm, Arno},
     title = {Random Galois extensions of Hilbertian fields},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {25},
     number = {1},
     year = {2013},
     pages = {31-42},
     doi = {10.5802/jtnb.823},
     mrnumber = {3063828},
     zbl = {06173995},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_2013__25_1_31_0}
}
Bary-Soroker, Lior; Fehm, Arno. Random Galois extensions of Hilbertian fields. Journal de théorie des nombres de Bordeaux, Volume 25 (2013) no. 1, pp. 31-42. doi : 10.5802/jtnb.823. http://www.numdam.org/item/JTNB_2013__25_1_31_0/

[1] Lior Bary-Soroker, On the characterization of Hilbertian fields. International Mathematics Research Notices, 2008. | MR 2439555 | Zbl 1217.12003

[2] Lior Bary-Soroker, On pseudo algebraically closed extensions of fields. Journal of Algebra 322(6) (2009), 2082–2105. | MR 2542832 | Zbl 1213.12006

[3] Lior Bary-Soroker and Arno Fehm, On fields of totally S-adic numbers. http://arxiv.org/abs/1202.6200, 2012.

[4] M. Fried and M. Jarden, Field Arithmetic. Ergebnisse der Mathematik III 11. Springer, 2008. 3rd edition, revised by M. Jarden. | MR 2445111 | Zbl 1145.12001

[5] Dan Haran, Hilbertian fields under separable algebraic extensions. Invent. Math. 137(1) (1999), 113–126. | MR 1702139 | Zbl 0933.12003

[6] Dan Haran, Moshe Jarden, and Florian Pop, The absolute Galois group of subfields of the field of totally S-adic numbers. Functiones et Approximatio, Commentarii Mathematici, 2012. | MR 2931667 | Zbl pre06074840

[7] Moshe Jarden, Large normal extension of Hilbertian fields. Mathematische Zeitschrift 224 (1997), 555–565. | MR 1452049 | Zbl 0873.12001

[8] Thomas J. Jech, Set Theory. Springer, 2002. | MR 1940513 | Zbl 1007.03002

[9] Serge Lang, Diophantine Geometry. Interscience Publishers, 1962. | MR 142550 | Zbl 0115.38701

[10] Jean-Pierre Serre, Topics in Galois Theory. Jones and Bartlett Publishers, 1992. | MR 1162313 | Zbl 0746.12001